Is this normal?


Posted by Geri Arts , Jun 15,2001,14:59   Archive
My sister recently had a total of 8 botax injections. (her 2nd visit) 1 shot above each eyebrow, outside the outercorner of each eye, l shot INSIDE the top eyelid, outer corner & inner corner - total of 8 shots. Big drop of blood on each site except the inside eyelid shots. The inside eyelid injection of left eye caused immediate big red dot & bright purple streak across the eyelid, 1 inch long. The shots above the arch of the eyebrow immediately turned green-blue, the size of a dime, also the shots outside the outer corner of each eye.The bright purple streak is now dark purple & only now, a week later, are the greens & purples beginning to fade. She also had tearing (weepy) & discomfort & puffy area between the upper eyelid & eyebrow, all these side effects now fading, along with the irritation. She had to cover her face with extra makeup to go to work this week as she has a front office job for a government think-tank. Please tell me if we have a right to be concerned with the procedure. Sorry to be so gross! Thanks.



Recommend Current pageAuthor Profile
Replies to this message


Re: Is this normal?

Re : Is this normal? --- Geri Arts
Posted by Shirley-Arkansas-USA , Jun 15,2001,15:38 Top of Thread Archive
Hi Geri,
Bruising can definitely be a side effect of the botox injections. It is important to not take aspirin or aspirin containing products or any other blood thinners for several days before getting the injections as that can cause more bruising than normal. If your sister is on prescription blood thinners, she would need to check with her doctor regarding what to do.

You have a right to be concerned. I still don't understand the injections that were given on the inside of the lids. Anybody else ever had this done?

Shirley in AR. Gross doesn't bother me.




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Is this normal?

Re : Re: Is this normal? --- Shirley-Arkansas-USA
Posted by kathy , Jun 15,2001,15:52 Top of Thread Archive
i've had them done directly on the eyelid, close to the center and base of the eyelashes, it was very painful and i don't go to that doctor anymore. But not INSIDE, are you sure you don't mean in from the outer corners like I just described?



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Is this normal?

Re : Is this normal? --- Geri Arts
Posted by Sally - in - Idaho , Jun 15,2001,15:56 Top of Thread Archive
Hi Geri ... I have had similar bruising, but not quite to the extent you describe. As Shirley posted, your sister must not take aspirin or such OTC pills ten days prior to injections (Tylenol is okay). I take a prescription blood thinner called Ticlid and discovered on my own that I do much better and have less bruising and bleeding if I stop it at least a week-to-10-days prior. No doctor told me this, but when I mentioned it, the neurologist said I should have been doing that all along. Someone should have told me. We are not all-knowing as patients.

I do not understand the "inside the eyelid" injection. Do you mean that they roll back the eyelid and inject somewhere under it?

Hoping your sister is doing much better now.

Sally in chilly North Idaho. If I had a fireplace, it would be going.
But I personally prefer this to heat any day!




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile